# SDR SWIA200110359

- Difficulty date: November 15, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 3,489 hours, 2,311 cycles
- Engine: Ge CF343B1
- System (JASC): 2740 · Stabilizer Control System
- Part: Wire
- Condition: Broken
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM CH2 WILL NOT ENGAGE.  REPAIRED WIRE CD91A22 AT CONNECTOR J6CD IN CARGO BAY.  STAB TRIM OPS CHECK GOOD IAW AMM 27-41-00.
